MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CIRCUIT,UNHTD, DL, ADLT, ELBW, 72"

Medline Industries, LP MEDLINE; CIRCUIT,UNHTD, DL, ADLT, ELBW, 72"
Catalog Number HUD1613
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This summary report covers one malfunction event that medline became aware of between (b)(6), 2025.This vmsr summarizes one malfunction event involving a medline unheated adult breathing circuit (catalog number hud1613).The account reported that the circuit was not passing leak tests at multiple facilities.Evaluation of the returned device confirmed leakage.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included event represents one malfunction event that medline became aware of during q1 2025.Associated lot numbers: 24aoa011 and 24joa067.Associated di: 10197344012367.No serial number was available.One malfunction event involving 24 device is summarized in this report.One device was returned to the manufacturer and evaluated.The returned device was labeled for single use.No devices were identified as reprocessed or reused.The account reported that the medline unheated adult breathing circuit, catalog number hud1613, was not passing leak tests at multiple facilities.The device was reviewed at the medline nuevo laredo manufacturing facility.Visual inspection found that the original packaging had previously been opened, and functional testing confirmed leakage in the returned sample.Device history records for lots 24aoa011 and 24joa067 were reviewed; no related issues, discrepancies, or associated nonconformance reports were identified, and the records showed that the product was assembled and inspected according to specifications.The investigation found insufficient evidence that the issue originated during manufacturing assembly or molding.Because the sample was not received in its original packaging and its condition limited the evaluation, the root cause could not be identified and no corrective action could be established.The complaint was provided to the component manufacturing facility for further evaluation, the manufacturer/vendor investigation was received, and the quality team will monitor the issue for trending purposes.Trending identified no additional complaints for this issue for the account and four additional complaints for this product and issue during the prior 24 months.The complaint review was completed, and the reportability determination did not change.The complaint was later reopened under capa-02381 for retrospective remediation review; that review identified no new information, failure modes, trends, or additional patient-safety or product-performance risks requiring revision of the complaint classification or further investigation.Complaints remain subject to monitoring under sop-00032, with appropriate action to be taken if an objectionable trend is identified.No patient information was available.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the reported event could cause or contribute to serious injury if it were to recur.In an abundance of caution, this is a reportable malfunction event.If a sample, photograph, or additional information becomes available, the complaint and report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CIRCUIT,UNHTD, DL, ADLT, ELBW, 72"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50855473
Report Number1417592-2026-47724
Device Sequence Number15829614
Product Code CAI
UDI-Device Identifier10197344012367
UDI-Public10197344012367
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized24
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD1613
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown